# SDR DXTA2020111504357

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680A
- Aircraft serial: 6800116
- Aircraft time: 11,290 hours, 7,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON RIGHT SIDE INOPERABLE.  2 RIGHT SIDE EXTERIOR OVER WING, RIGHT SIDE SHARK LIGHT, INTERIOR LAV OVERHEAD AND EXIT LIGHTS, AFT FLOOR LIGHTING, RIGHT SIDE AFT READING LIGHT ALL INOPERABLE.  APU WAS RUN FOR 1/2 HOUR AND NO CHANGE TO STATUS. CORRECTIVE ACTION: FOUND NR 4 BATTERY PACK AND NR 3 BATTERY PACK INOPERATIVE.  TRIED CHARGING BATTERY PACKS WITH SHIP POWER, BATTERY PACKS WILL NOT HOLD CHARGE.  REMOVED AND REPLACED NR 4 BATTERY PACK, IAW 680 MM CH33-50-10.  NOW EMERGENCY LIGHTS OPERATE WITH SWITCH IN ARM AND ON POSITION.  NR 4 BATTERY PACK OPERATIONAL CHECKS GOOD.  ACCESSED NR 3 BATTERY PACK FOR REMOVAL WITH PARTS ARRIVE.  NR 4 BATTERY PACK REMOVED PN CBS28-1 SN 5795M INSTALLED PN CBS28-1 SN 5104M.  REPLACED NR 3 BATTERY PACK P/N CBS28-1 S/N 568M WITH REPAIRED EMERGENCY BATTERY PACK P/N CBS28-1 S/N 1038M.  ACCESSED AND REMOVED NR 2 BATTERY PACK P/N CBS28-1 S/N 5623.  INSTALLED REPAIRED BATTERY PACK P/N CBS28-1 S/N 006338.  ALL EMERGENCY LIGHTS OPERATIONS CHECK GOOD IN ARM AND ON POSITIONS WITHOUT AIRCRAFT POWER APPLIED.
